# SDR DHLA201000109

- Difficulty date: September 1, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UPPER SKIN NICK, STA XF 227.000 PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 10-04-10 EVA D857-00377 REV IR DATED 09-22-10. REMOVED DAMAGED PLATING AND EXISTING SPLICE IAW SRM 51-1-21, SRM 51-3-0. FABRICATED NEW PLATING SEGMENT (AL2024T3 0.071") IAW SMN DWG ED-5254 DATED 09-17-10. PERFORMED DETAILED VISUAL INSP AND NDT INSP AROUND REWORKED AREA + CUT OUT AREA + REPAIR PARTS. NO CRACK FOUND IAW NDT SPM PART 09 & 06-10-01-001. ENCLOSED SMN FORM 242 AND (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA + EXISTING SPLICE + NEW PLATING SEGMENT IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED NEW PLATING SEGMENT + REINSTALLED EXISTING SPLICE IAW SRM 51-1-21, SRM 51-3-0 (SAME GOLTS) SRM 51-3-1 (TORQUE) (TORQUE WRENCH: SNAP ON, MODEL: QD150, SN 0606620936)
